# SDR DALA2019123097602

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 72,245 hours, 9,398 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO FAILURE OF WEATHER RADAR TO DISPLAY ON ANY SCREEN.  MULTIPLE RESETS ATTEMPTED. UNABLE TO CONTINUE DUE TO EN ROUTE WEATHER.   REPLACED THE WEATHER RADAR TRANSCEIVER, AND CONTROL UNIT 35Q.
